# SDR R61A201603070209

- Difficulty date: March 7, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 21,274 hours, 16,769 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 17011682001
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING HEAVY CHECK WAS REPORTED THAT FWD E-BAY PLUG FWD RT GUSSET CHAFED.  MAINTENANCE R & R FWD E-BAY PLUG FWD RT GUSSET IAW SRM 51-40-02, 51-41-01. PN 170-11682-001 GUSSET.  AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
